# SDR 2025FA0000646

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: General aviation
- Aircraft: N6305X
- Make and model: Cessna 340A
- Aircraft serial: 340A0476
- Aircraft time: 7,395 hours
- Engine: Cont TSIO520NB
- Engine time: 1,251 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 11112
- Condition: Ruptured
- Location: Engine
- Part time: 1,251 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

R/H ENGINE MP WILL NOT GO OVER 32 INCHES ABOVE 15,000.  PRESSURE TESTED THE RH ENGINE INTAKE SYSTEM AND FOUND THE REAR INTAKE PIPE TORN.
